1. bookVolume 31 (2017): Issue 1 (September 2017)
Journal Details
License
Format
Journal
First Published
12 Dec 2015
Publication timeframe
1 time per year
Languages
English
access type Open Access

On Orthogonally Additive Functions With Big Graphs

Published Online: 13 Sep 2017
Page range: 57 - 62
Received: 29 Jul 2016
Accepted: 15 Sep 2016
Journal Details
License
Format
Journal
First Published
12 Dec 2015
Publication timeframe
1 time per year
Languages
English

Let E be a separable real inner product space of dimension at least 2 and V be a metrizable and separable linear topological space. We show that the set of all orthogonally additive functions mapping E into V and having big graphs is dense in the space of all orthogonally additive functions from E into V with the Tychonoff topology.

Keywords

[1] Baron K., Orthogonally additive bijections are additive, Aequationes Math. 89 (2015), 297-299.Search in Google Scholar

[2] Baron K., On the continuous dependence of solutions to orthogonal additivity problem on given functions, Ann. Math. Sil. 29 (2015), 19-23.Search in Google Scholar

[3] Baron K., On orthogonally additive injections and surjections, Comment. Math. 55 (2015), 157-162.Search in Google Scholar

[4] Baron K., Rätz J., On orthogonally additive mappings on inner product spaces, Bull. Polish Acad. Sci. Math. 43 (1995), 187-189.Search in Google Scholar

[5] Kuczma M., An introduction to the theory of functional equations and inequalities. Cauchy’s equation and Jensen’s inequality, Second edition (edited by A. Gilányi), Birkhäuser Verlag, Basel, 2009.Search in Google Scholar

[6] Rätz J., On orthogonally additive mappings, Aequationes Math. 28 (1985), 35-49.Search in Google Scholar

[7] Sikorska J., Orthogonalities and functional equations, Aequationes Math. 89 (2015), 215-277.Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo